Recognize

Overdose signs

  • Person won’t wake up even if you shake them or rub their breast bone
  • Breathing is slow, shallow or even stops. Gurgling or snoring noises
  • Lips and fingernails turn blue or gray
  • An exhaled breath with a very distinct, labored sound coming from the throat (death rattle) is a telltale sign a person is in a critical emergency medical state

 

Overmedication signs, which may progress to overdose:

  • Unusual sleepiness or drowsiness
  • Mental confusion, slurred speech, intoxicated behavior
  • Slow or shallow breathing
  • Pinpoint pupils
  • Slow heartbeat
  • Difficulty waking the person from sleep

Los síntomas de una sobredosis

  • La persona no despierta, ni siquiera cuando se la sacude y se le frota fuertemente el pecho.
  • Respiración lenta, débil y casi imperceptible. Sonidos de gárgaras o ronquidos.
  • Labios y uñas azules o grises.
  • Una exhalación con un sonido muy laborioso que proviene de la garganta (estertor) indica que la persona está en estado médico crítico y de emergencia.

 

Síntomas de sobre medicación, que puede volverse sobredosis:

  • Inusual falta de sueño o somnolencia
  • Confusión mental, tartamudeo, actuar como intoxicado
  • Respiración lenta y superficial
  • Pupilas contraídas
  • Latido lento
  • Dificultad para despertar a la persona del sueño
Previous Step Next Step